Rate of convergence of row sequences of multipoint Pade approximants

Autor: Ysern, BD; Mínguez Ceniceros, Judit

Tipo de documento: Artículo de revista

Revista: Journal of Computational and Applied Mathematics. ISSN: 0377-0427. Año: 2015. Volumen: 284. Páginas: 155-170.

doi 10.1016/j.cam.2014.10.007

SCIMAGO (datos correspondientes al año 2014):
SJR:
1,104  SNIP: 1,547 

CIRC: GRUPO A

Referencias:

  • Jentzsch, R., Untersuchungen zur Theorie der Folgen analytischer Funktionen (1918) Acta Math., 41, pp. 219-251
  • Szego, G., Über die Nullstellen von Polynomen, die in einem Kreis gleichmäßig konvergieren (1922) Sitzungsber. Berl. Math. Ges., 21, pp. 59-64
  • Andreivskii, V.V., Blatt, H.-P., (2001) Discrepancy of Signed Measures and Polynomial Approximation, , Springer New York
  • De La Calle Ysern, B., The Jentzsch-Szego theorem and balayage measures (2014) Constr. Approx., 40, pp. 307-327
  • Blatt, H.-P., Saff, E.B., Simkani, M., Jentzsch-Szego type theorems for the zeros of best approximants (1988) J. Lond. Math. Soc. (2), 38, pp. 307-316
  • Edrei, A., Angular distribution of the zeros of Padé polynomials (1978) J. Approx. Theory, 24, pp. 251-265
  • Blatt, H.-P., Iserles, A., Saff, E.B., Remarks on the behaviour of zeros of best approximating polynomials and rational functions (1987) Algorithms for Approximation, pp. 437-445. , J.C. Mason, M.G. Cox, Oxford University Press Oxford
  • Blatt, H.-P., Kovacheva, R.K., Growth behavior and zero distribution of rational approximants (2011) Constr. Approx., 34, pp. 393-420
  • Edrei, A., The Padé tables of entire functions (1980) J. Approx. Theory, 28, pp. 54-82
  • Gonchar, A.A., Poles of rows of the Padé table and meromorphic continuation of functions (1982) Sb. Math., 43, pp. 527-546
  • Porter, M.B., On the polynomials convergents of a power series (1906) Ann. of Math. (2), 8, pp. 189-192
  • Ostrowski, A., On representation of analytical functions by power series (1926) J. Lond. Math. Soc., 1, pp. 251-263. , Addendum: J. London Math. Soc. 4 (1929) 32
  • Dienes, P., (1957) The Taylor Series, , Dover New York
  • Remmert, R., (1998) Classical Topics in Complex Function Theory, , Springer New York
  • Bourion, G., (1937) L'Ultraconvergence dans les Séries de Taylor, 472. , Actualités Scientifiques et Industrielles Exposés sur la Théorie des Fonctions, Vol. VIII Hermann Paris
  • Erdös, P., Fried, H., On the connection between gaps in power series and the roots of their partial sums (1947) Trans. Amer. Math. Soc., 62, pp. 53-61
  • Gehlen, W., Overconvergent power series and conformal maps (1996) J. Math. Anal. Appl., 198, pp. 490-505
  • Manjarrez, V., Polynomial bases for compact sets in the plane (1968) Trans. Amer. Math. Soc., 132, pp. 541-551
  • Fernández Infante, A., López Lagomasino, G., Overconvergence of subsequences of rows of Padé approximants with gaps (1999) J. Comput. Appl. Math., 105, pp. 265-273
  • Walsh, J.L., Overconvergence, degree of convergence, and zeros of sequences of analytic functions (1946) Duke Math. J., 13, pp. 195-234
  • Stahl, H., Totik, V., (1992) General Orthogonal Polynomials, , Cambridge University Press Cambridge
  • Saff, E.B., Totik, V., (1997) Logarithmic Potentials with External Fields, , A Series of Comprehensive Studies in Math. Springer-Verlag Berlin
  • Gonchar, A.A., On the convergence of generalized Padé approximants of meromorphic functions (1975) Sb. Math., 27, pp. 503-514
  • Bello Hernández, M., De La Calle Ysern, B., Meromorphic continuation of functions and arbitrary distribution of interpolation points (2013) J. Math. Anal. Appl., 403, pp. 107-119
  • Goluzin, G.M., (1969) Geometric Theory of Functions of a Complex Variable, 26. , Trans. Math. Monogr. Amer. Math. Soc. Providence, Rhode Island
  • Ransford, T., (1995) Potential Theory in the Complex Plane, , London Mathematical Society Student Texts Cambridge University Press New York
  • Nagy, B., Totik, V., Sharpening of Hilbert's lemniscate theorem (2005) J. Anal. Math., 96, pp. 191-223